# SDR DALA2019072604450

- Difficulty date: July 22, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 70,090 hours, 50,934 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Gauge
- Condition: Not Reported
- Location: Thrust Reverser
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 989 - SMK- INBOUND TO ATL DURING TAXI IN THE FLIGHT CREW REPORTED A DIRTY SOCK SMELL THAT BECAME A VISUAL SMOKE IN THE COCKPIT AND CABIN. CORRECTIVE ACTION: MAINTENANCE REPLACED LT THRUST REVERSER ACCUMULATOR GAUGE, CLEANED APU INLET, AND PERFORMED A DUCT BURNOUT.(LP5490132)
